IEEE - Institute of Electrical and Electronics Engineers, Inc. - Filtering for a Class of Quantum Systems With Classical Stochastic Disturbances

Author(s): Qi Yu ; Daoyi Dong ; Ian R. Petersen ; Muhammad F. Emzir ; Qing Gao
Sponsor(s): IEEE Control Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Volume: PP
Page(s): 1 - 7
ISSN (CD): 2374-0159
ISSN (Electronic): 1558-0865
ISSN (Paper): 1063-6536
DOI: 10.1109/TCST.2018.2868764
Regular:

We present filtering equations for a class of hybrid quantum-classical systems where a quantum optical cavity system is continuously disturbed by a classical linear stochastic process. Another... View More

Advertisement